Alert archive / Indiana / Freeze Warnings in 2010
Freeze Warning 2, NWS Indianapolis, IN
NWS Indianapolis, IN issued this freeze warning at Oct 28, 2010, 3:17 AM EDT for 39 counties in Indiana. It took effect at Oct 29, 2010, 4:00 AM EDT. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Oct 28, 2010, 3:17 AM EDT (07:17 UTC)
- In effect from
- Oct 29, 2010, 4:00 AM EDT
- Expired
- Oct 29, 2010, 10:00 AM EDT
- In force
- 6 hr
- Issued by
- NWS Indianapolis, IN
All 39 counties
Bartholomew County, IN, Boone County, IN, Brown County, IN, Carroll County, IN, Clay County, IN, Clinton County, IN, Daviess County, IN, Decatur County, IN, Delaware County, IN, Fountain County, IN, Greene County, IN, Hamilton County, IN, Hancock County, IN, Hendricks County, IN, Henry County, IN, Howard County, IN, Jackson County, IN, Jennings County, IN, Johnson County, IN, Knox County, IN, Lawrence County, IN, Madison County, IN, Marion County, IN, Martin County, IN, Monroe County, IN, Montgomery County, IN, Morgan County, IN, Owen County, IN, Parke County, IN, Putnam County, IN, Randolph County, IN, Rush County, IN, Shelby County, IN, Sullivan County, IN, Tippecanoe County, IN, Tipton County, IN, Vermillion County, IN, Vigo County, IN, Warren County, IN
The radar
The Indianapolis radar (KIND), 15 km from the middle of the area, began a volume at 07:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 7.3 hours before the alert went out and 194 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2880 m above ground
- 0-6 km bulk shear
- 76 kt
- 0-1 km storm-relative helicity
- 189 m²/s²
- 0-3 km storm-relative helicity
- 209 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
126 WWUS73 KIND 280717 NPWIND URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE INDIANAPOLIS IN 317 AM EDT THU OCT 28 2010 ...FREEZING TEMPERATURES EXPECTED EARLY FRIDAY MORNING.... .HIGH PRESSURE WEST OF INDIANA WILL USHER COLD AIR ACROSS THE STATE TONIGHT ON WESTERLY WINDS. TEMPERATURES ARE EXPECTED TO FALL BELOW FREEZING EARLY FRIDAY MORNING. INZ021-028>031-035>049-051>057-060>065-067>072-281530- /O.NEW.KIND.FZ.W.0002.101029T0800Z-101029T1400Z/ CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN- JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW- DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS- INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO... CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE... SHELBYVILLE...BLOOMINGTON...COLUMBUS...VINCENNES...BEDFORD... SEYMOUR 317 AM EDT THU OCT 28 2010 ...FREEZE WARNING IN EFFECT FROM 4 AM TO 10 AM EDT FRIDAY... THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 4 AM TO 10 AM EDT FRIDAY. * TIMING: FREEZING TEMPERATURES ARE EXPECTED BETWEEN 400 AM AND 1000 AM. * TEMPERATURES: EXPECT LOW TEMPERATURES BELOW FREEZING...IN THE UPPER 20S TO NEAR 30. * IMPACTS: PLANTS THAT ARE SENSITIVE TO TEMPERATURES THAT ARE LEFT OUTDOORS WILL BE DAMAGED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ PUMA
5 follow-up statements
102 WWUS73 KIND 281615 NPWIND URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE INDIANAPOLIS IN 1215 PM EDT THU OCT 28 2010 ...FREEZING TEMPERATURES EXPECTED EARLY FRIDAY MORNING.... .COLD NORTH WINDS WILL CONTINUE TO PUSH SOUTH TODAY AND TONIGHT. HIGH PRESSURE...CLEARING SKIES AND LIGHT WINDS LATE TONIGHT AND FRIDAY MORNING WILL DROP TEMPERATURES TO BELOW FREEZING. INZ021-028>031-035>049-051>057-060>065-067>072-290015- /O.CON.KIND.FZ.W.0002.101029T0800Z-101029T1400Z/ CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN- JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW- DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS- INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO... CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE... SHELBYVILLE...BLOOMINGTON...COLUMBUS...VINCENNES...BEDFORD... SEYMOUR 1215 PM EDT THU OCT 28 2010 ...FREEZE WARNING REMAINS IN EFFECT FROM 4 AM TO 10 AM EDT FRIDAY... A FREEZE WARNING REMAINS IN EFFECT FROM 4 AM TO 10 AM EDT FRIDAY. * TIMING: FREEZING TEMPERATURES ARE EXPECTED BETWEEN 400 AM AND 1000 AM. * TEMPERATURES: EXPECT LOW TEMPERATURES BELOW FREEZING...IN THE UPPER 20S TO NEAR 30. * IMPACTS: PLANTS THAT ARE SENSITIVE TO TEMPERATURES THAT ARE LEFT OUTDOORS WILL BE DAMAGED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$
768 WWUS73 KIND 282016 NPWIND URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE INDIANAPOLIS IN 416 PM EDT THU OCT 28 2010 ...FREEZING TEMPERATURES EXPECTED EARLY FRIDAY MORNING.... .COLD NORTH WINDS WILL CONTINUE TO PUSH SOUTH TODAY AND TONIGHT. HIGH PRESSURE...CLEARING SKIES AND LIGHT WINDS LATE TONIGHT AND FRIDAY MORNING WILL DROP TEMPERATURES TO BELOW FREEZING. INZ021-028>031-035>049-051>057-060>065-067>072-290430- /O.CON.KIND.FZ.W.0002.101029T0800Z-101029T1400Z/ CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN- JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW- DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS- INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO... CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE... SHELBYVILLE...BLOOMINGTON...COLUMBUS...VINCENNES...BEDFORD... SEYMOUR 416 PM EDT THU OCT 28 2010 ...FREEZE WARNING REMAINS IN EFFECT FROM 4 AM TO 10 AM EDT FRIDAY... A FREEZE WARNING REMAINS IN EFFECT FROM 4 AM TO 10 AM EDT FRIDAY. * TIMING: FREEZING TEMPERATURES ARE EXPECTED BETWEEN 400 AM AND 1000 AM. * TEMPERATURES: EXPECT LOW TEMPERATURES BELOW FREEZING...IN THE UPPER 20S TO NEAR 30. * IMPACTS: PLANTS THAT ARE SENSITIVE TO TEMPERATURES THAT ARE LEFT OUTDOORS WILL BE DAMAGED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$
071 WWUS73 KIND 290200 NPWIND URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE INDIANAPOLIS IN 1000 PM EDT THU OCT 28 2010 ...FREEZING TEMPERATURES EXPECTED EARLY FRIDAY MORNING.... .COLD NORTH WINDS WILL CONTINUE TO PUSH SOUTH TONIGHT. HIGH PRESSURE...CLEARING SKIES AND LIGHT WINDS LATE TONIGHT AND FRIDAY MORNING WILL DROP TEMPERATURES TO BELOW FREEZING. INZ021-028>031-035>049-051>057-060>065-067>072-291000- /O.CON.KIND.FZ.W.0002.101029T0800Z-101029T1400Z/ CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN- JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW- DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS- INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO... CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE... SHELBYVILLE...BLOOMINGTON...COLUMBUS...VINCENNES...BEDFORD... SEYMOUR 1000 PM EDT THU OCT 28 2010 ...FREEZE WARNING REMAINS IN EFFECT FROM 4 AM TO 10 AM EDT FRIDAY... A FREEZE WARNING REMAINS IN EFFECT FROM 4 AM TO 10 AM EDT FRIDAY. * TIMING: FREEZING TEMPERATURES ARE EXPECTED BETWEEN 400 AM AND 1000 AM. * TEMPERATURES: EXPECT LOW TEMPERATURES BELOW FREEZING...IN THE UPPER 20S TO NEAR 30. * IMPACTS: PLANTS THAT ARE SENSITIVE TO TEMPERATURES THAT ARE LEFT OUTDOORS WILL BE DAMAGED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$
511 WWUS73 KIND 290737 NPWIND URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE INDIANAPOLIS IN 337 AM EDT FRI OCT 29 2010 ...FREEZING TEMPERATURES EXPECTED EARLY THIS MORNING.... INZ021-028>031-035>049-051>057-060>065-067>072-291400- /O.CON.KIND.FZ.W.0002.101029T0800Z-101029T1400Z/ CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN- JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW- DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS- INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO... CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE... SHELBYVILLE...BLOOMINGTON...COLUMBUS...VINCENNES...BEDFORD... SEYMOUR 337 AM EDT FRI OCT 29 2010 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM EDT THIS MORNING... A FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM EDT THIS MORNING. * TIMING: FREEZING TEMPERATURES ARE EXPECTED AT TIMES THROUGH 1000 AM. * TEMPERATURES: EXPECT TEMPERATURES BELOW FREEZING...IN THE 27 TO 32 DEGREE RANGE. * IMPACTS: PLANTS THAT ARE SENSITIVE TO TEMPERATURES THAT ARE LEFT OUTDOORS WILL BE DAMAGED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$
998 WWUS73 KIND 291403 NPWIND URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE INDIANAPOLIS IN 1003 AM EDT FRI OCT 29 2010 INZ021-028>031-035>049-051>057-060>065-067>072-291515- /O.EXP.KIND.FZ.W.0002.000000T0000Z-101029T1400Z/ CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN- JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW- DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS- INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO... CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE... SHELBYVILLE...BLOOMINGTON...COLUMBUS...VINCENNES...BEDFORD... SEYMOUR 1003 AM EDT FRI OCT 29 2010 ...FREEZE WARNING HAS EXPIRED... THE FREEZE WARNING IS NO LONGER IN EFFECT. TEMPERATURES HAVE WARMED ABOVE FREEZING ACROSS THE AREA. $$
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this freeze warning went out at Oct 28, 2:30 AM EDT, 47 minutes earlier.
Area forecast discussion, Oct 28, 2:30 AM EDT, 47 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE INDIANAPOLIS IN 230 AM EDT THU OCT 28 2010 .UPDATE... THE SYNOPSIS...NEAR TERM AND SHORT TERM SECTIONS HAVE BEEN UPDATED BELOW && .SYNOPSIS...STRONG LOW PRESSURE REMAINED WELL NORTH OF THE GREAT LAKES EARLY THIS MORNING. A COLD FRONT WAS PUSHING INTO INDIANA...USHERING IN CLOUDS AND COOLER TEMPERATURES ON WESTERLY WINDS. HIGH PRESSURE OVER THE SOUTHERN PLAINS WILL THEN BUILD ACROSS THE OHIO VALLEY FOR THE WEEKEND. THE RIDGE OF HIGH PRESSURE IS EXPECTED TO BUILD ACROSS REGION THROUGH THE EARLY PARTS OF NEXT WEEK...PROVIDING MORE DRY AND SEASONABLE FALL WEATHER. && .NEAR TERM /TODAY/... MAIN FORECAST CHALLENGE WILL BE TEMPERATURES AND CLOUDS. MODELS ARE IN PRETTY GOOD AGREEMENT TODAY AND WILL USE A BLEND. IR PICTURES SHOW STRATOCU DECK OVER NORTHERN ILLINOIS AND SOUTHERN WISCONSIN DIVING SOUTHEAST TOWARD INDIANA IN THE WAKE OF THE FRONT. EXPECT THIS FEATURE TO LINGER ACROSS CENTRAL INDIANA FOR MUCH OF THE FIRST HALF OF THE DAY. CROSS SECTIONS ACROSS THE AREA SHOW LOWER RH VALUES ACROSS THE SOUTHERN PARTS OF THE FORECAST AREA...THUS WILL TREND SKY COVER LOWER THERE...AND GREATER ACROSS THE NORTH. TIME HEIGHTS AND APPROACHING SUBSIDENCE FROM THE WEST SUGGEST THAT THESE CLOUDS SHOULD BEGIN TO EXIT BY MID AFTERNOON. GIVEN THE EXPECTED CLOUDS AND COLD AIR ADVECTION IN PLACE WILL TREND HIGH TEMPERATURES 1-2 DEGREE BELOW MAVMOS...EXPECT ACROSS THE SOUTHERN COUNTIES WHERE A BIT MORE SUN WILL BE POSSIBLE. STICKING WITH MAVMOS IN THOSE LOCATIONS. && .SHORT TERM /TONIGHT THROUGH FRIDAY NIGHT/... BROAD CYCLONIC LOWER LEVEL FLOW STILL REMAINS ACROSS THE AREA AS THE RIDGE AXIS REMAINS ACROSS THE MISSISSIPPI RIVER VALLEY...PROVIDING A COLD NORTHWEST FLOW. 850MB TEMPERATURES ACTUALLY BEGIN TO RISE TONIGHT...HOWEVER BROAD LOW LEVEL COLD AIR ADVECTION REMAINS IN PLACE AS THE GFS AND NAM SUGGEST SURFACE TEMPERATURES BELOW 0C BY 12Z FRIDAY. THIS APPEARS REASONABLE GIVEN THE NORTHWEST FLOW. FREEZE WARNING MAY BE NEEDED. ONGOING MAVMOS APPEARS TO HAVE A GOOD HANDLE ON THIS AND WILL STICK CLOSE...ONLY TWEAKING LOWER IN A FEW SPOTS. FORECAST SOUNDINGS CONTINUE TO SHOW A VERY DRY COLUMN ACROSS THE AREA ON FRIDAY AND FRIDAY NIGHT...AS DO THE TIME HEIGHT SECTIONS. THIS APPEARS ON TRACK AS INDIANA WILL REMAIN ON THE LEE SIDE OF AN UPPER RIDGING OVER THE PLAINS STATES AND GOOD SUBSIDENCE WILL BE IN PLACE. A FEW PASSING CI WILL BE POSSIBLE IN THE QUICK FLOW ALOFT...BUT A MOSTLY SUNNY FRIDAY AND MOSTLY CLEAR FRIDAY NIGHT LOOK GOOD. GIVEN THE FULL SUN AND MIXING ALONG WITH WARM AIR ADVECTION IN PLACE WILL TREND FRIDAY/S HIGHS 1-2 DEGREES WARMER. WILL STICK CLOSE TO MAVMOS ON LOWS GIVEN CLEAR SKIES BUT GOOD MIXING AHEAD OF ANOTHER DRY TROUGH APPROACHING INDIANA FRONT THE NORTHWEST ON SATURDAY. && .LONG TERM /SATURDAY THROUGH WEDNESDAY/... EXPECT A RETURN TO WEAK RIDGING/SEMI ZONAL FLOW OVER THE WEEKEND AND INTO EARLY NEXT WEEK...PRIOR TO LARGE AMPLIFICATION OF THE UPPER FLOW/CUTOFF LOW FORMATION ACROSS THE SOUTHEASTERN US LATE MONDAY INTO MID WEEK. PREFERRED A DRY FORECAST THROUGHOUT THE EXTENDED...WITH SOME MODEL SPREAD...MOISTURE AVAILABILITY QUESTIONS...AND THE FACT THAT EVEN HIGH END OF ENSEMBLE MOS NUMBERS STRUGGLE TO GET INTO SLIGHT CHANCE. PREFER NOT TO HAVE NUMEROUS SLIGHT CHANCE/BELOW CLIMATOLOGY PERIODS OF POPS IN THE EXTENDED. PREFERRED HPC NUMBERS ON TEMPS...AS LATEST MEX AND ENSEMBLE MOS APPEARS TO BE MUCH TOO COOL BASED ON 850 TEMPS FROM BOTH ECMWF AND GFS. && .AVIATION /280600Z TAF ISSUANCE/... STRONG LOW PRESSURE OVER ONTARIO WILL CONTINUE PRODUCING A STRONG PRESSURE GRADIENT REST OF TONIGHT AND THURSDAY. MAIN ISSUES OVERNIGHT WILL BE SOME LOW LEVEL WIND SHEAR AS 2 THOUSAND FOOT WINDS ARE ABOUT 45 KNOTS OVER NORTHERN SECTIONS. THIS GRADIENT WILL SLOWLY DECREASE LATE TONIGHT AND THURSDAY. BUT WIND GUSTS TO 25 KNOTS ARE POSSIBLE FROM KIND AND NORTHWARD THURSDAY. AS FLOW BECOMES MORE NORTHWESTERLY LOOK FOR STRATO CU TO SPREAD SOUTHEAST ACROSS OUR REGION EARLY THURSDAY. CEILINGS SHOULD REMAIN MOSTLY VFR. BUT PERIODS OF MVFR CEILINGS ARE POSSIBLE AT TIMES AT KIND AND KLAF DURING THE DAY ON THURSDAY. HIGH PRESSURE OVER THE PLAINS WILL BUILD EAST INTO THE MID MISSISSIPPI VALLEY BY THURSDAY EVENING. AS A RESULT GRADIENT AND WINDS WILL BECOME LIGHT AND SKIES SHOULD CLEAR BY THAT TIME. && .IND WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...JP NEAR TERM...JP SHORT TERM...JP LONG TERM....NIELD AVIATION...JH
Hazardous weather outlook, Oct 27, 10:17 PM EDT, 5 hours before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE INDIANAPOLIS IN 1017 PM EDT WED OCT 27 2010 INZ021-028>031-035>049-051>057-060>065-067>072-290230- CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN- JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW- DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS- 1017 PM EDT WED OCT 27 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. FREEZING TEMPERATURES ARE POSSIBLE EARLY ON FRIDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) TDUD
Nearby
Freeze Warnings in Indiana, 2010Every freeze warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.